Skip to main content

Research Repository

Advanced Search

On the folded normal distribution

Tsagris, Michail; Beneki, Christina; Hassani, Hossein

Authors

Michail Tsagris

Christina Beneki

Hossein Hassani



Abstract

The characteristic function of the folded normal distribution and its moment function are derived. The entropy of the folded normal distribution and the Kullback–Leibler from the normal and half normal distributions are approximated using Taylor series. The accuracy of the results are also assessed using different criteria. The maximum likelihood estimates and confidence intervals for the parameters are obtained using the asymptotic
theory and bootstrap method. The coverage of the confidence intervals is also examined.

Journal Article Type Article
Publication Date Feb 14, 2014
Journal Mathematics
Electronic ISSN 2227-7390
Publisher MDPI
Peer Reviewed Peer Reviewed
Volume 2
Issue 1
APA6 Citation Tsagris, M., Beneki, C., & Hassani, H. (2014). On the folded normal distribution. Mathematics, 2(1), doi:10.3390/math2010012
DOI https://doi.org/10.3390/math2010012
Keywords Folded normal distribution, Entropy, Kullback–Leibler, Maximum likelihood estimates
Publisher URL http://www.mdpi.com/2227-7390/2/1/12
Copyright Statement Copyright information regarding this work can be found at the following address: http://creativecommons.org/licenses/by/4.0

Files

1402.3559.pdf (254 Kb)
PDF

Copyright Statement
Copyright information regarding this work can be found at the following address: http://creativecommons.org/licenses/by/4.0





Downloadable Citations

;